Addiction: Substance Abuse Community
tramadol help
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

tramadol help

I have been taking tramadol for around 3 years up to 1000 mg's a day. Are there any doctors in nyc, who take medicaid, who will not just tell me to taper off. tapering off is impossible. It just prolongs the agony. I'd really love to get off the stuff, as 1000 mg's don't even make me feel better anymore. It seems if I were on heroin, i could easily obtain treatment, but tramadol? I can't find any help. Thank you anyone who can help me.
Related Discussions
2 Comments Post a Comment
Blank
Avatar_m_tn
Welcome, and sorry no-one has resonded after this long to your request for help!!

I personally dont know alot about tramadol..Most people in this forum just argue about it because it is so disputed..  So  I might guess some just decided to let others deal with it that actuaslly think, or know what they are talking about..  

From what I have read it is a sythentic opiate that deos work similar to a narcotic opiate but isn't narcotic.. Hmm was confusing at first for me to grasp that..  I have also heard that quitting cold turkey can cause seizers and even death! SO DONT DO THAT!  Everyone I have also heard advice given from also said tapering is the only way really..  

I mean, if you have enough money to spend around10's of thousands of dollare to do some rapid detox, or some fancy medical detox I would say more power to you. I dont have that luxury, along with others..  So to help your specific question I am afraid is going to be difficult, but doesn't mean it cant be done..  

BEST OF LUCK
Blank
Avatar_f_tn
the best I can tell you is to taper.  It will be hell the first three days but then you will be feeling better.  I have taken tramadol but then got addicted to vicodin 70mgs a day for about a year.  I quit cold turkey and on day 8.  It has not been that bad, day three was the worst, still not back to normal.  You can do this if you want it bad enough, do a slow taper, I don't know about dosage of tramadol well enough to give you advie on tapering....it is MIND OVER BODY
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
Avatar_m_tn
Blank
weaver71
Other
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1407485574
Blank
Amandag78
Perth, Australia